# SDR DALA2017091106777

- Difficulty date: September 10, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL; CORROSION AND DISBONDED RUB STRIB ON RH SIDE UPPER FUEL ACCESS PANELS NBRS 2302C, 1436C,1409C, 1410C AND 1414C (AD). RUB STRIPS ON FUEL ACCESS PANELS NBR2302C, 1436C, 1409C, 1410C AND 1414C WERE REPLACED PER DC/9 MD-80 S.R.M. 51-22-2A PAR 4. (LP0207136)
